# SDR CA991103075

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Shaft
- Condition: Damaged
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL ON APPROACH AT 190 KNOTS.  ZERO DEGREES FLAP LANDING.  POWER DRIVE UNIT CHANGED DUE TO HIGH CURRENT DRAW.   RIGHT NR 4 FLEXSHAFT DAMAGED.  REPLACED.  LEFT NR 5 CONDUIT ASSY REPLACED.  AD 98-14R1 C/W.
